# SDR SWAA2013062417451

- Difficulty date: June 18, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N614SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28033
- Aircraft time: 57,075 hours, 46,451 cycles
- System (JASC): 4500 · Central Maintenance Computer
- Part: Cradle
- Part number: A240J30707350001
- Condition: Faulty
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON LANDING ROLL STRONG ELECTRICAL BURNING SMELL IN COCKPIT--OPC RADOME CIRCUIT BREAKER POPPED.  OPC CHARGING CRADLE FOUND TO BE CAUSE.  R&R OPC CRADLE IAW MM.
